MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305613
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use the lid was discovered that lid would not close with a bd sharps¿ coll chemo 19gal yellow.The following information was provided by the initial reporter: it was reported that the lid will not close.Injuries or adverse event: no.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes d.10.Returned to manufacturer on: 5/28/2020 h.6.Investigation: the sample was received for an investigation.It was reported that the lid will not shut.However the sample provided was found shut and actually could not be opened.The lid was locked.A review of the device history record and non-conformance material report was performed and there were no issues reported like ¿lid will not close¿ for the same part number throughout the last twelve months and did not identify any nonconformance.Furthermore, the current process was evaluated and confirmed this set of lids are packaged with a plastic strap which prevents the permanent closure of the sliding door.A set of lids come packaged with a plastic strap which does not allow the final closure activation on the sliding door.There appears to have been a repackaging issue which occurred during distribution and was not related to the manufacturer.The root cause is incorrect packaging during distribution.The secure strap to keep the sliding door open was removed and the final closure was activated.H3 other text : see h.10.

Brand Name
BD SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10052651
Report Number2243072-2020-00765
Device Sequence Number2400127
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot Number9365918
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;